# SDR DALA2023120710006

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEND AND CRACK ON CUTOUT UPPER SIDE OF AIR STAIRWELL DOOR AT APPROX STA Y 160 AND BTW LONG 18LH AND LONG 19LH ON FUSELAGE. SUMMARY OF NRC 00126: CUTOUT UPPER SIDE OF AIR STAIRWELL DOOR AT APPROX STA Y 160 AND BTW LONG 18LH AND LONG 19LH ON FUSELAGE WAS REPAIRED PER B717 SRM 53-10-15 2R, REPAIR 4 FIGURE 201. MAINTENANCE REQUIREMENTS WERE VERIFIED ON FOLLOWING ACTIONS ARE NEEDED: DO ETHF (HIGH FREQUENCY EDDY CURRENT INSPECTION AROUND THE DOUBLER EDGES) REF 51-10-09, GENERAL: INITIAL 28,000 LANDINGS DO ETHF (HIGH FREQUENCY EDDY CURRENT INSPECTION AROUND THE DOUBLER EDGES) REF 51-10-09, GENERAL: LANDINGS, REPETITIVE: 20,000 LANDINGS. (LP #0098776)
